# SDR FDEA201205171824

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 51,066 hours, 21,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR IS DIFFICULT TO CLOSE AND DIFFICULT TO ARM.  CLEANED DEBRIS FROM DOOR FRAME AND LUBRICATED GIRT BAR REF MM 12-21-18-3. OK TO CONTINUE.  FINAL CLOSED.
